MAUDE Adverse Event Report: STRYKER SPINE-FRANCE ES2 INTEGRATED BLADE SCREW SIZE S 6.5X50MM; PEDICLE SCREW SPINAL SYSTEM

STRYKER SPINE-FRANCE ES2 INTEGRATED BLADE SCREW SIZE S 6.5X50MM; PEDICLE SCREW SPINAL SYSTEM
Catalog Number 482802650
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Injury (2348); No Known Impact Or Consequence To Patient (2692)
Date of Event 08/24/2016
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that; on (b)(6) 2016, es2 surgery for l2/3 burst fracture was performed.T12-l5 were fixed, l2 were skipped.After the surgery, the breakage of both side l5 screw was found.All the implant were extracted on (b)(6) 2016 because the fracture has healed.The tips of the broken screws were remained to the patient.Update: patient was fused.
 
Additional Manufacturer Narrative
Device history review, complaint history review, risk assessment; the fractured portion of the screw remains implanted and the removed portion was not returned at the time this complaint was closed.Upon manufacturing history review, no relevant issues found.Due to the absence of device for evaluation and lack of sufficient information, the root cause of this event cannot be determined conclusively, and it therefore multifactorial.
 
Event or Problem Description
It was reported that; on (b)(6 )2016, es2 surgery for l2/3 burst fracture was performed.T12-l5 were fixed, l2 were skipped.After the surgery, the breakage of both side l5 screw was found.All the implant were extracted on (b)(6) 2016 because the fracture has healed.The tips of the broken screws were remained to the patient.Update: patient was fused.

Brand Name
ES2 INTEGRATED BLADE SCREW SIZE S 6.5X50MM
Common Device Name
PEDICLE SCREW SPINAL SYSTEM
Manufacturer (Section D)
STRYKER SPINE-FRANCE
zone industrielle de marticot
cestas 33610
FR  33610
MDR Report Key5959444
Report Number0009617544-2016-00367
Device Sequence Number16250953
Product Code MNI
UDI-Device Identifier07613327001952
UDI-Public(01)07613327001952
Combination Product (Y/N)N
PMA/510(K) Number
K122845
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2016
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/24/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number482802650
Device Lot Number141081
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 08/24/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/19/2016
Supplement Report FDA Received Date12/09/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age40 YR